Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online
Ask a Urologist   »  

Yellow discharge from penis, no pus cells in urine culture. Is it ok that I have been given Azithral?

User rating for this question
Very Good
Answered by

Pediatrician, Infectious Diseases
Practicing since : 2005
Answered : 1528 Questions
i have been getting yellow discharge from my penis for last 8 months,i have shown it to my doctor he has given me Azithral 500 mg.there are no pus cells or any other pathogens in a urine routine and urine culture?is it ok that i have been given azithral?I also went through x-ray of pelvis area,uro-flowmetry test as well as ascending urothrogram ,
does it have any bearings on digestive system,cause i feel little bit of gastric problem for last two months,as i am not married and not staying with family i have to have food outside ,stool isn't that smooth (it comes broken ,little darker in texture,i don't have any pain or anything as such anywhere .i am a non smoker and i never take alcohol.I neither have liking for milk or milk products as such, occasionally i eat chicken.weight is around 72-73kgs and height is 5'9"-5'10".please let me know if its related to my urinary problem or what should i take to correct this,i also dont see any signs of blood in the stool,long back during summer i got stains of blood in stool ,as during that period i had very spicy food as well as non veg,but as i took simple food and fibre in a day a two it reduced and consequently went off.
Posted Tue, 8 May 2012 in Urinary and Bladder Problems
Answered by Dr. Hema Yadav 4 hours later
Thanks for posting your query.
Azithral containing the antibiotic azithromycin 500 mg is used for treating genitourinary tract infections and has good action against atypical organisms which can be missed on routine tests.
So your doctor has treated you appropriately.
It is possible that your bowel problems are resulting from a chronic infection as you are eating out frequently. Further tests like an ultrasound abdomen and pelvis to rule out inflammation and a stool routine and culture to look for parasites is warranted.
So kindly follow up with your doctor for the said investigations if symptoms persist even after a couple of weeks after completing treatment.
I hope I have answered your query. Please accept my answer if you have no further queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor